# SDR BAQA091231

- Difficulty date: November 29, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,783 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: LRA15
- Part serial: 188
- Condition: Inoperative
- Location: Instrument Light
- Part time: 1,783 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT HAS 5 VOC INOPERATIVE.   PART REPLACED WITH SERVICEABLE UNIT.  01/08/2004
